# SDR CALA2024112001215

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N889UA
- Make and model: Airbus A319-132
- Aircraft serial: 2667
- Aircraft time: 52,328 hours, 27,067 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBOUND CREW REPORTED TO TOMC AFTER PARKING AT GATE FLT ATT REPORTED AN ELECTRICAL ODOR FROM AFT OF ACFT, THEN ALSO NOTED AN OILY SMELL. AFTER ARRIVING AT GATE SMELL WENT AWAY. PERFORM AMM 05-51-10-200-801-C1 FOUND NO ELECTRICAL ODOR THROUGHOUT AFT AND FWD CABIN COMPLIED WITH INSPECTION WITH REF AMM 05-51-10-200-801-C1. OK FOR SERVICE
